Research Repository

Items where Author is "Robinson, Peter M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gupta, Abhimanyu and Robinson, Peter M (2018) 'Pseudo maximum likelihood estimation of spatial autoregressive models with increasing dimension.' Journal of Econometrics, 202 (1). 92 - 107. ISSN 0304-4076

Gupta, Abhimanyu and Robinson, Peter M (2015) 'Inference on higher-order spatial autoregressive models with increasingly many parameters.' Journal of Econometrics, 186 (1). 19 - 31. ISSN 0304-4076

This list was generated on Thu Nov 14 11:08:21 2019 GMT.